# SDR AU960351

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 2460 · DC Power Distribution System
- Part: Diode
- Part number: 70HF10
- Condition: Failed
- Location: Dc Power Distrib
- Stage of operation: IN
- Nature of condition: O, H
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ELECTRICAL BUS FEEDER DIODE 70HF10 FAILED
